MAUDE Adverse Event Report: JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X16; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.968
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2025 in ada 13.On (b)(6) 2026, non-osseointegration was verified.Patient presented with bone type iv and bruxism.The device was forwarded to the manufacturer.At the event the patient experienced: infection and pain.No further patient complications were reported.

Brand Name
GM DRIVE ACQUA IMPLANT,TI,4.3X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key24702684
Report Number0001222315-2026-000856
Device Sequence Number10463359
Product Code DZE
UDI-Device Identifier07899878025139
UDI-Public07899878025139
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/26/2026
Report Date (Section F) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140.968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/26/2026
Event Location Other
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale